# SDR C2XA06CL072

- Difficulty date: September 5, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 12,833 hours, 12,882 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 9105
- Condition: Damaged
- Location: Light Wire
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CLE - FLIGHT 2828, THE CREW REPORTED THE RIGHT SIDE EXIT ROW EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPAIRED DAMAGED WIRE SPLICE BEHIND LIGHT.  OPERATIONAL CHECKS WERE GOOD.
